# SDR AWXA200600700

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N308AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24710
- Aircraft time: 49,853 hours, 33,959 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 1251
- Condition: Low Pressure
- Location: R2 Door
- Part time: 52,489 hours, 35,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING OVERNIGHT MAINTENANCE DISCOVERED THAT THE R2 DOOR SLIDE HAD LOW BOTTLE PRESSURE, NO GO GAGE.  MAINTENANCE REMOVED AND REPLACED THE R2 DOOR SLIDE IAW AMERICA WEST AIRLINES TASK CARD R1C25001.  ALSO, REPLACED THE R2 DOOR SLIDE CABLE PER TASK CARD R1C25001.
